# SDR 07FDEA05014

- Difficulty date: December 7, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 20,147 hours, 10,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57660300002
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER FLAP T/E UPPER SKIN 6" UP FROM T/E 3" INBD OF OTBD EDGE 2 EA GOUGES  1ST = .3 X .059 X .010 2ND  = .5" X .3" X .013" REPAIRED DAMAGE IAW EA 6-5730-110528 REF PART 1 ITEM 3 REPAIR OF DAMAGE AERAS 1 AND 2 BLENDED AREAS AND CHECKED FOR CRACKS, NO CRACKS INDICATED.  RESTORED TOPCOAT AND ORIGINAL FINISH IAW A300-600 SRM 51-21-10, AND EA 6-5730-110528 PART 1 ITEM 3 AND TD FOK/181/2007 REPAIR OF DAMAGE AREAS 1 AND 2.
